On the regularity of solutions to a parabolic system related to Maxwell's equations

Kyungkeun Kang, Seick Kim, Aurelia Minut

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

The goal of this paper is to establish Hölder estimates for the solutions of a certain parabolic system related to Maxwell's equations arising in a quasi-stationary electromagnetic field.

Original languageEnglish
Pages (from-to)89-99
Number of pages11
JournalJournal of Mathematical Analysis and Applications
Volume299
Issue number1
DOIs
Publication statusPublished - 2004 Nov 1

Bibliographical note

Funding Information:
* Corresponding author. E-mail addresses: kkang@pims.math.ca (K. Kang), skim@math.umn.edu (S. Kim), aminut@ima.umn.edu (A. Minut). URL: http://www.pims.math.ca/~kkang (K. Kang). 1 Supported in part by NSF Grant DMS-9877055. 2 Supported in part by NSF Grant DMS-9971052.

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On the regularity of solutions to a parabolic system related to Maxwell's equations'. Together they form a unique fingerprint.

Cite this